Mathematics Faculty Articles

Title

Variety Membership Problem for Two Classes of Non-Finitely Based Semigroups

Document Type

Article

Publication Date

7-18-2018

Publication Title

Wuhan University Journal of Natural Sciences

Keywords

Semigroup, Variety, Variety membership problem

ISSN

1007-1202

Volume

23

Issue/No.

4

First Page

323

Last Page

327

Abstract

The variety membership problem for two classes of non-finitely based semigroups is considered. It is shown that a finite semigroup S belongs to the variety generated by one of these non-finitely based semigroups if and only if S satisfies four certain equations that involve at most 2│S│+1 distinct variables.

Comments

CLC number

O 152

Additional Comments

© Wuhan University and Springer-Verlag GmbH Germany, part of Springer Nature 2018

DOI

10.1007/s11859-018-1329-7

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS